# SDR SWIA972251

- Difficulty date: January 3, 2001
- Submitted: January 8, 2001
- Operation: Air carrier
- Aircraft: N195SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120127
- Aircraft time: 29,979 hours, 37,047 cycles
- Engine: Pwa PW118B
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Fcu
- Part number: 3015001007
- Part serial: 0102
- Condition: Malfunctioned
- Location: Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING DESCENT, FLAP CONTROL FAULT LIGHT ILLUMINATES WITHOUT SELECTING ANY FLAPS, INBOARD PAIR FLASHING PANEL.  QRH PROCEDURE CLEARED FAULT. REMOVED AND REPLACED FCU DUE TO UNCOMMAND FLAPS FAULTS INBOARD.  AFTER CYCLING FLAPS SEVERAL TIMES WITH OUT DUPLICATING PROBLEM IAW EMB 120 MM 27-50-06. PN ON 307500-1007 SN ON 0102 SN OFF 0169
